# SDR UPS805337

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 459764320
- Condition: Cracked
- Location: Fs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, MAIN CABIN BELT FRAME END FITTING CRACKED AT FS 260 LONG 21R.  REPLACED FITTING PER SRM 51-1-20D.
